Al-Mustansiriyah Journal of Science is pleased to announce the publication of its new issue, Volume 34, Number 3 for the year 2023. The journal encourages readers and researchers to explore the articles of interest and consider citing them in their work.
Balakan, Gülcan, Department of Mathematics, Faculty of Science and Literature, University of Afyon Kocatepe, TURKEY, Turkey
Al-Mustansiriyah Journal of Science Vol. 32 No. 1 (2021) - Mathematics
The Formulas of Möbius-Bretschneider and Möbius-Cagnoli in the Poincaré Disc Model of Hyperbolic Geometry